Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Infection in right thumb, on antibiotics, pain radiating from knuckles, wrist to triceps. Suggestions?

i currently have an infection in my right thumb i am now taking antibiotics but what bothers me is before i started the antibiotics my knuckles on that hand started throbbing but now i m getting surges of extreme pain up the middle of my right tricep with constant pain all of the time. i ve been getting these pains for a while now but just wrist and knuckle, and only every so often(once maybe twice /mo). i m not sure what to do. i m unemployed and have not seen a regular doctor since spring 2002.
Asked On : Sun, 2 Sep 2012
Answers:  2 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Hello
Since you are suffering from severe pain,it may mean a severe infection or a pus pocket in your thumb area which might require a surgical drainage.
Do consult your doctor for the assessment of your situation.
Pending your visit to your doctor,you may start analgesic anti inflammatory like ibuprofen 600 mg three times a day along with your antibiotics.
Thanks
Answered: Sun, 2 Sep 2012
  User's Response
Hello
Since you are suffering from severe pain,it may mean a severe infection or a pus pocket in your thumb area which might require a surgical drainage.
Do consult your doctor for the assessment of your situation.
Pending your visit to your doctor,you may start analgesic anti inflammatory like ibuprofen 600 mg three times a day along with your antibiotics.
Thanks
Answered: Sun, 2 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor